| Model Number |
SYS-3000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
05/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
Event or Problem Description
System performed as intended; no malfunction.The target was near lying between the diaphragm and the plural wall, so we have to be extremely careful during needle passes.Two passes were made and two forceps biopsies.Moved to the right upper lobe target and took one forceps biopsy.X-ray revealed a pneumothorax in the left lung.